RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2006, Volume 51, Issue 3, Pages 634–636 (Mi tvp51)  

This article is cited in 7 scientific papers (total in 7 papers)

Letter to the Editor

Errata to the paper in v. 41, № 3, p. 682–689

V. R. Fatalov


DOI: https://doi.org/10.4213/tvp51

Full text: PDF file (284 kB)

English version:
Theory of Probability and its Applications, 2007, 51:3, 561–563

Bibliographic databases:


Citation: V. R. Fatalov, “Errata to the paper in v. 41, № 3, p. 682–689”, Teor. Veroyatnost. i Primenen., 51:3 (2006), 634–636; Theory Probab. Appl., 51:3 (2007), 561–563

Citation in format AMSBIB
\Bibitem{Fat06}
\by V.~R.~Fatalov
\paper Errata to the paper in v.~41, №~3, p.~682--689
\jour Teor. Veroyatnost. i Primenen.
\yr 2006
\vol 51
\issue 3
\pages 634--636
\mathnet{http://mi.mathnet.ru/tvp51}
\crossref{https://doi.org/10.4213/tvp51}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2325553}
\elib{https://elibrary.ru/item.asp?id=9275450}
\transl
\jour Theory Probab. Appl.
\yr 2007
\vol 51
\issue 3
\pages 561--563
\crossref{https://doi.org/10.1137/S0040585X97982621}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000250344800016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35348935485}


Linking options:
  • http://mi.mathnet.ru/eng/tvp51
  • https://doi.org/10.4213/tvp51
  • http://mi.mathnet.ru/eng/tvp/v51/i3/p634

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. R. Fatalov, “Exact Asymptotics of Distributions of Integral Functionals of the Geometric Brownian Motion and Other Related Formulas”, Problems Inform. Transmission, 43:3 (2007), 233–254  mathnet  crossref  mathscinet  zmath  isi  elib
    2. V. R. Fatalov, “Some asymptotic formulas for the Bogoliubov Gaussian measure”, Theoret. and Math. Phys., 157:2 (2008), 1606–1625  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. R. Fatalov, “Exact asymptotics of Laplace-type Wiener integrals for $L^p$-functionals”, Izv. Math., 74:1 (2010), 189–216  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. R. Fatalov, “Small deviations for two classes of Gaussian stationary processes and $L^p$-functionals, $0<p\le\infty$”, Problems Inform. Transmission, 46:1 (2010), 62–85  mathnet  crossref  mathscinet  isi
    5. V. R. Fatalov, “Large deviations for distributions of sums of random variables: Markov chain method”, Problems Inform. Transmission, 46:2 (2010), 160–183  mathnet  crossref  mathscinet  isi  elib
    6. V. R. Fatalov, “On the Laplace method for Gaussian measures in a Banach space”, Theory Probab. Appl., 58:2 (2014), 216–241  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. V. R. Fatalov, “The Laplace method for Gaussian measures and integrals in Banach spaces”, Problems Inform. Transmission, 49:4 (2013), 354–374  mathnet  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:158
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020